Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 173267, 9 pages
http://dx.doi.org/10.1155/2014/173267
Research Article

Some Generalized Forms of Fuzzy Interval Valued Hyperideals in a Hyperring

1Mathematics Department, Zhoukou Normal University, Zhoukou 466001, China
2College of Mechanical and Electrical Engineering, Harbin Institute of Technology, Harbin 150001, China
3College of Sciences, East China Institute of Technology, Nanchang 330013, China
4Faculty of Science, Kunming University of Science and Technology, Kunming 650093, China

Received 15 October 2013; Revised 20 May 2014; Accepted 22 May 2014; Published 12 June 2014

Academic Editor: Hector Pomares

Copyright © 2014 Hongjie Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. F. Marty, “Sur une generalization de la notion de groupe,” in Proceedings of the 8th Congress Math Scandianaves, pp. 45–49, Stockholm, Sweden, 1934.
  2. P. Corsini, Prolegomena of Hypergroup Theory, Aviani Editore, Tricesimo, 2nd edition, 1993. View at MathSciNet
  3. T. Vougiouklis, Hyperstructures and Their Representations, Hadronic Press, Palm Harbor, Fla, USA, 1994.
  4. P. Corsini and V. Leoreanu, Applications of Hyperstructure Theory, vol. 5 of Advances in Mathematics, Kluwer Academic Publishers, Dordrecht, The Netherlands, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  5. L. A. Zadeh, “Fuzzy sets,” Information and Computation, vol. 8, pp. 338–353, 1965. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. P. Corsini and V. Leoreanu, “Join spaces associated with fuzzy sets,” Journal of Combinatorics, Information & System Sciences, vol. 20, no. 1–4, pp. 293–303, 1995. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. P. Corsini and V. Leoreanu, “Fuzzy sets and join spaces associated with rough sets,” Rendiconti del Circolo Matematico di Palermo, vol. 51, no. 3, pp. 527–536, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. B. Davvaz, “Isomorphism theorems of hyperrings,” Indian Journal of Pure and Applied Mathematics, vol. 35, no. 3, pp. 321–331, 2004. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. B. Davvaz and V. Leoreanu-Fotea, Hyperrings Theory and Applications, International Press Academy, 2007.
  10. B. Davvaz and A. Salasi, “A realization of hyperrings,” Communications in Algebra, vol. 34, no. 12, pp. 4389–4400, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. B. Davvaz and T. Vougiouklis, “Commutative rings obtained from hyperrings (Hv-rings) with α*-relations,” Communications in Algebra, vol. 35, no. 11, pp. 3307–3320, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  12. B. Davvaz and P. Corsini, “Generalized fuzzy hyperideals of hypernear-rings and many valued implications,” Iranian Journal of Fuzzy Systems, vol. 17, no. 3, pp. 241–251, 2006. View at Google Scholar
  13. O. Kazancı, B. Davvaz, and S. Yamak, “Fuzzy n-ary polygroups related to fuzzy points,” Computers & Mathematics with Applications. An International Journal, vol. 58, no. 7, pp. 1466–1474, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  14. A. Kehagias and K. Serafimidis, “The L-fuzzy Nakano hypergroup,” Information Sciences. An International Journal, vol. 169, no. 3-4, pp. 305–327, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  15. V. Leoreanu, “Direct limit and inverse limit of join spaces associated with fuzzy sets,” Pure Mathematics and Applications, vol. 11, no. 3, pp. 509–516, 2000. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. V. Leoreanu Fotea, “Fuzzy hypermodules,” Computers & Mathematics with Applications. An International Journal, vol. 57, no. 3, pp. 466–475, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. V. Leoreanu-Fotea and B. Davvaz, “Fuzzy hyperrings,” Fuzzy Sets and Systems. An International Journal in Information Science and Engineering, vol. 160, no. 16, pp. 2366–2378, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. M. K. Sen, R. Ameri, and G. Chowdhury, “Fuzzy hypersemigroups,” Soft Computing, vol. 12, no. 9, pp. 891–900, 2008. View at Publisher · View at Google Scholar
  19. Y. Yin, J. Zhan, D. Xu, and J. Wang, “The L-fuzzy hypermodules,” Computers & Mathematics with Applications. An International Journal, vol. 59, no. 2, pp. 953–963, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  20. Y. Yin, B. Davvaz, and J. Zhan, “A fuzzy view of Γ-hyperrings,” Neural Computing and Applications, vol. 21, no. 5, pp. 979–992, 2012. View at Publisher · View at Google Scholar
  21. J. Zhan, B. Davvaz, and K. P. Shum, “Generalized fuzzy hyperideals of hyperrings,” Computers & Mathematics with Applications. An International Journal, vol. 56, no. 7, pp. 1732–1740, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. J. Zhan, B. Davvaz, and K. P. Shum, “A new view of fuzzy hypernear-rings,” Information Sciences. An International Journal, vol. 178, no. 2, pp. 425–438, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. J. Zhan, B. Davvaz, and K. P. Shum, “A new view of fuzzy hyperquasigroups,” Journal of Intelligent & Fuzzy Systems, vol. 20, pp. 147–157, 2009. View at Google Scholar
  24. J. Zhan, B. Davvaz, and K. P. Shum, “On probabilistic n-ary hypergroups,” Information Sciences. An International Journal, vol. 180, no. 7, pp. 1159–1166, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  25. P. M. Pu and Y. M. Liu, “Fuzzy topology. I. Neighborhood structure of a fuzzy point and Moore-Smith convergence,” Journal of Mathematical Analysis and Applications, vol. 76, no. 2, pp. 571–599, 1980. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. S. K. Bhakat and P. Das, “On the definition of a fuzzy subgroup,” Fuzzy Sets and Systems. An International Journal in Information Science and Engineering, vol. 51, no. 2, pp. 235–241, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. A. Rosenfeld, “Fuzzy groups,” Journal of Mathematical Analysis and Applications, vol. 35, pp. 512–517, 1971. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. S. K. Bhakat and P. Das, “(,q)-fuzzy subgroup,” Fuzzy Sets and Systems. An International Journal in Information Science and Engineering, vol. 80, no. 3, pp. 359–368, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  29. S. K. Bhakat, “(q)-level subset,” Fuzzy Sets and Systems. An International Journal in Information Science and Engineering, vol. 103, no. 3, pp. 529–533, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  30. S. K. Bhakat, “(,q)-fuzzy normal, quasinormal and maximal subgroups,” Fuzzy Sets and Systems. An International Journal in Information Science and Engineering, vol. 112, no. 2, pp. 299–312, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  31. Y. Yin and J. Zhan, “New types of fuzzy filters of BL-algebras,” Computers & Mathematics with Applications. An International Journal, vol. 60, no. 7, pp. 2115–2125, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  32. X. Ma, J. Zhan, and Y. B. Jun, “Some kinds of (ϵγ,ϵγqδ)-fuzzy ideals of BCI-algebras,” Computers & Mathematics with Applications. An International Journal, vol. 61, no. 4, pp. 1005–1015, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  33. X. Ma and J. Zhan, “Characterizations of three kinds of hemirings by fuzzy soft h-ideals,” Journal of Intelligent & Fuzzy Systems. Applications in Engineering and Technology, vol. 24, no. 3, pp. 535–548, 2013. View at Google Scholar · View at MathSciNet
  34. Y. Yin and J. Zhan, “Characterization of ordered semigroups in terms of fuzzy soft ideals,” Bulletin of the Malaysian Mathematical Sciences Society, vol. 35, no. 4, pp. 997–1015, 2012. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  35. M. Krasner, “A class of hyperrings and hyperfields,” International Journal of Mathematics and Mathematical Sciences, vol. 6, no. 2, pp. 307–311, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  36. J. Mittas, “Hypergroupes canoniques,” Mathematica Balkanica, vol. 2, pp. 165–179, 1972. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  37. L. A. Zadeh, “The concept of a linguistic variable and its application to approximate reasoning—I,” vol. 8, pp. 199–249, 1975. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet